# SDR 20031

- Difficulty date: January 24, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N95AC
- Make and model: Swrngn SA226TB
- Aircraft serial: T381
- Aircraft time: 5,613 hours, 6,191 cycles
- Engine: Garrtt TPE33110U
- Propeller: Hartzl HCB4TN5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 2724057091
- Part serial: NSN
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 5,613 hours, 6,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B, A

## Discrepancy

AT 20,000 FT ALTITUDE, CREW NOTICED THAT THE CABIN ALTITUDE HAD STARTED TO CLIMB AT 2000 FPM.  AFTER CHECKING THE PRESSURIZATION CONTROLS, DUMP VALVE SWITCH POSITION, AND THE CABIN DOOR ANNUNCIATOR AND FINDING NO IRREGULARITIES, THE CREW INITIATED A 180 DEG TURN AND ASKED FOR AN IMMEDIATE DECENT.  THE CREW WAS CLEARED TO DESCEND DIRECT TO ANC AND LANDED WITHOUT FURTHER INCIDENT.  THE CREW ALSO REPORTED THAT ON DECENT THE CABIN WOULD HOLD PRESSURE; HOWEVER THEY EXPERIENCED SEVERAL PRESSURIZATION (BUMPS).  MAINTENANCE WAS DISPATCHED TO LOOK AT THE AIRCRAFT AND AFTER TROUBLE SHOOTING THE PROBLEM, THEY ADJUSTED THE DOOR SEAL VALVE. (P/N 27-24057-091)
